# SDR DL757100278

- Difficulty date: January 18, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,714 hours, 29,731 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bushing
- Condition: Unknown
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCORPORATE VA 78786MAAD INTO EA 06-070332-03 (AD) TITLE B757 SIP-AUTHORIZATION TO MAINTAIN UPPER LINK WASHERS.  INCORPORATED VA 78786MAAD INTO EA 06-070332-03(AD) AT SAA SAT REF NON ROUTINE CARD 149320.
